MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number AR-503-TTTE
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-ttte and lot number 1297084, associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.Device reported to be discarded.
 
Event or Problem Description
It was reported by a patient through the arthrex website that the patient had undergone a left tka procedure on (b)(6) 2015.During the procedure the following arthrex parts were implanted: tibial tray-size 4, ar-503-ttte, lot 1297084 ((b)(4)), femoral implant, ar-516-4l, lot 1361640, bearing implant, ar-513-be16, lot 113601331a ((b)(4)) and patella implant, ar-504-psc9, lot 113601437.Patient underwent a revision surgery due to tibial loosening on (b)(6) 2016.Per (b)(6) 2016 revision operative report: the poly bearing implant was removed.The patient's femoral component was evaluated and found to be secure.The interface between the tibial component was disrupted with a osteotome and the tibial component was removed without difficulty.Operative report noted that the component was loose.To complete the procedure a tibial tray - size 3 and an 18 mm poly bearing implant were implanted.Cultures were taken during the revision procedure: gram stain revealed: white blood cells - few, epithelial cells - none observed and bacteria - non observed.Wound culture revealed: no growth.Anaerobic culture revealed: no anaerobes were recovered.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6321846
Report Number1220246-2017-00017
Device Sequence Number16317234
Product Code JWH
UDI-Device Identifier00888867106710
UDI-Public00888867106710
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue NumberAR-503-TTTE
Device Lot Number1297084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR-513-BE16, IBALANCE TKA BEARING, LOT 113601331A
Outcome Attributed to Adverse Event Other;
Patient Age54 YR